| Model Number |
27303 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that during the catheterization procedure, a rupture was found at the distal end of the lumbar cistern drainage tube, which resulted in the cerebrospinal fluid being unable to drain properly.The device was replaced with a new one.There was a procedure delay of 20 minutes.The patient's medical history was hypertension and infectious diseases.The patient's status at the time of the report was alive-no injury.